Volume 3 (1999)

Download this article
For printing
Recent Issues

Volume 26
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

The Burau representation is not faithful for n = 5

Stephen Bigelow

Geometry & Topology 3 (1999) 397–404

DOI: 10.2140/gt.1999.3.397

Forward citations
J S Birman, J A Moody, Obstructions to trivializing a knot, Israel Journal of Mathematics 142 (2004) 125
T Church, B Farb, Infinite generation of the kernels of the Magnus and Burau representations, Algebraic & Geometric Topology 10 (2010) 837
N M Dunfield, Alexander and Thurston norms of fibered 3-manifolds, Pacific Journal of Mathematics 200 (2001) 43
A G Kalka, Representation Attacks on the Braid Diffie-Hellman Public Key Encryption, Applicable Algebra in Engineering Communication and Computing 17 (2006) 257
S J Lee, W T Song, The kernel of Burau(4)×Zp is all pseudo-Anosov, Pacific Journal of Mathematics 219 (2005) 303
G I Lehrer, N Xi, On the injectivity of the Braid group in the Hecke algebra, Bulletin of the Australian Mathematical Society 64 (2001) 487
T Morifuji, Twisted Alexander polynomial for the Braid group, Bulletin of the Australian Mathematical Society 64 (2001) 1
T Ohtsuki, Problems on invariants of knots and 3–manifolds, from "Invariants of Knots and 3--manifolds (Kyoto 2001)", Geometry & Topology Monographs (2004) 377
M SUZUKI, On the Magnus Representation of the Mapping Class Group, Interdisciplinary Information Sciences 9 (2003) 77